MathSciNet Relay Station
MathSciNet bibliographic data
MR2811208 (2012f:46041) 46B99 (26D15 46B20)
Nikolova, Ludmila; Varošanec, Sanja Refinements of Hölder's inequality derived from functions $\psi\sb {p,q,\lambda}$ and $\phi\sb {p,q,\lambda}$. Ann. Funct. Anal. 2 (2011), no. 1, 72–83.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement